I had my 5th Tysabri improvement last Sunday. Since then I have noticed a major improvement in the way my legs feel and work. I mean a major improvement. My legs have not felt this good in a very long time.
I have also been exercising regularly for the last month and have lost a bunch of weight. I'm trying to determine to what I can attribute the improvement. Is it the Ty infusion? The exercise? the weight loss? I'm kinda hoping it's the Tysabri.
I know that improvement is not an advertised Tysabri benefit. Its main role is to slow the progression. But this would be nice :-)
Funny - even the traditionals do not necessarily make you "feel" better - heck, but it's my believe that it's the slowing of progression that gives us more days to feel good. Did what I just type make sense? hahah
Kyle - this is OUTSTANDING news, and I've heard it from other tysabri patients on our forum - especially Cosmobirdy who is our most senior ty veteran.
there is talk about the neuroregenerative effects of these DMD's - there just isn't the proof. Tysabri probably plays a large part in your feeling better, but the life style changes are probably also a player in the big picture.
Whatever the reason, I am so glad you are feeling more like the old you. That is what I'm hoping for, too.
Glad to hear that things are going so well for you with the Tysabri, and that you are even noticing improvements! It hasn't always been an easy ride for me, but overall, Tysabri has definitely been a good thing. It certainly slowed down the parade of symptoms I was having before I started it. I go for #45 in a couple of weeks. I can't remember - were you negative for the JC virus?
Hope things just continue to get better for you, and that you won't have any side effects or problems with Tysabri.... :-)
So far so good with Vitamin T! I have had no side effects what so ever. I tested negative for the JC virus, so it's full steam ahead. If things stay where they are now, and maybe even improve a little, I'll be a very happy camper :-)
hi:-) am new to the whole Tysabri treatment;-) will start mine in Oct- tested positive to Jc virus and not feeling happy about that at alllllll.....:-( And...the Pml .....I am truly scared and hoping for some good days to come:-(
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.